Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A van der Corput lemma for the $p$-adic numbers


Author: Keith M. Rogers
Journal: Proc. Amer. Math. Soc. 133 (2005), 3525-3534
MSC (2000): Primary 43A70; Secondary 11F85
DOI: https://doi.org/10.1090/S0002-9939-05-07919-0
Published electronically: July 13, 2005
MathSciNet review: 2163587
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a version of van der Corput's lemma for polynomials over the $p$-adic numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A70, 11F85

Retrieve articles in all journals with MSC (2000): 43A70, 11F85


Additional Information

Keith M. Rogers
Affiliation: School of Mathematics, University of New South Wales, Sydney, NSW 2052, Australia
Address at time of publication: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
Email: K.M.Rogers.99@cantab.net

DOI: https://doi.org/10.1090/S0002-9939-05-07919-0
Keywords: Van der Corput lemma, $p$-adic, oscillatory integrals
Received by editor(s): August 30, 2003
Received by editor(s) in revised form: July 8, 2004
Published electronically: July 13, 2005
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society